| Catalog Number |
SMS002 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that on the first day of placement, removed the tube and was giving it a quick rinse before inserting it again when noticed a hole in the tube and saw water squirting out of it.Since the stool volume wasn¿t particularly large, hadn¿t noticed this when i first placed it.Since hadn¿t used it in any unusual way, believe this is a product defect.